# SDR SIMA20130517002

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 26,233 hours, 24,139 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 4250,  CREW REPORTED A SPOILER FAIL MESSAGE, IN FLIGHT.  SPOILER WAS NOT BEING USED WHEN IT FAILED.  INDICATING OPEN WHEN CLOSED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R RAR CONNECTORS P1166, P1167 ON LT SIDE & P1166 ON RT IAW SWPM 20-50-01.    R & R LT SPOILER SWITCHES AND RT OTBD SPOILER PROXIMITY SWITCH IAW AMM 27-63-04.  ACFT RETURNED TO SERVICE.
